Lemsip Max All In One Liquid Syrup 160ml

£5.95

  • For The Relief Of Coughs & Colds
  • Active Ingredients: Paracetamol, Phenylephrine, Guaifenesin & Cetylpyridinium
  • Buy With Confidence From UK Registered Pharmacy

Lemsip Max All In One Liquid Syrup provides short term relief of cold and flu symptoms, including aches and pains, headache, feverishness, blocked nose, tickly sore throat and chesty coughs

In stock

SKU: Lemsip Max All In One Liquid Syrup 160ml Categories: , , , ,

Discreet Packaging

UK Based

Medication

Lemsip Max All In One Liquid Syrup

What Is Lemsip Max All In One Liquid Syrup And What Is It Used For

Lemsip Max All In One Liquid Syrup provides short term relief of cold and flu symptoms, including aches and pains, headache, feverishness, blocked nose, tickly sore throat and chesty coughs. Paracetamol is an analgesic (relieves pain) and antipyretic (reduces fever). Phenylephrine Hydrochloride is a nasal decongestant; it reduces swelling of the blood vessels in the nasal passages, helping you to breathe more easily. Guaifenesin is an expectorant which loosens phlegm so will relieve chesty coughs. Cetylpyridinium Chloride is an antiseptic and anti-infective which will ease tickly sore throats.

There are other things you can do at home while using Lemsip Max All In One Liquid Syrup this includes getting lots of rest and drinking plenty of fluid.

you should see your GP if:

  • you have had a cough for more than 3 weeks (persistent cough)
  • your cough is very bad or quickly gets worse – for example, you have a hacking cough or cannot stop coughing
  • you feel very unwell
  • you have chest pain
  • you’re losing weight for no reason
  • the side of your neck feels swollen and painful (swollen glands)
  • you find it hard to breathe
  • you have a weakened immune system – for example, because of chemotherapy or diabetes

See more information on a Mucus Cough on the NHS website.

Before You Use Lemsip Max All In One Liquid Syrup

Do not take Lemsip Max All in One Liquid if:

  • You are allergic to any active substances or any of the other ingredients
  • You have a serious heart condition
  • You have high blood pressure (hypertension) or an overactive thyroid
  • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression
  • You are taking other sympathomimetic decongestants
  • You have an enlarged prostate
  • Do not give to children under 16 years of age

Always read the patient information leaflet for any other warnings and precautions before use.

How To Use Lemsip Max All In One Liquid Syrup

For Adults and Children over 16 years:

  • Fill the measure cup with 10-20ml for each dose. Take one dose up to 4 times per day. Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours. Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. Rinse the measure cup after use

Lemsip Max All In One Liquid Syrup Ingredients

The active ingredients are: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3.0mg in each 20ml dose. The other ingredients are: Liquid Maltitol, Sorbitol (E420), Ethanol, Propylene Glycol, Glycerol (E422), Saccharin Sodium, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Anhydrous Citric Acid (E330), Xanthan Gum (E415), Levomenthol, Eucalyptus Oil, colours Quinoline Yellow (E104), Patent Blue V (E131) and Purified Water.

If there is anything else we can assist you with please feel free to contact our helpful customer service team on info@mypharmacy.co.uk

See our other cough and cold remedies here at My Pharmacy

Lemsip Range

 

Further Information